# SDR SWIA201438797

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT UPPER GUIDE CHAFED.  C-CHECK, MEASURED  THE DEPTH OF THE CHAFING ON THE AFT. UPPER PAX DOOR CENTERING PLATE AT .014"? MAXIMUM ALLOWABLE DEPTH OF DAMAGE IS .040"? IAW REO.  THIS DAMAGE IS WITHIN LIMITS.  NO FURTHER ACTION NECESSARY.
